# SDR SWAA2014102033204

- Difficulty date: October 15, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 18,187 hours, 10,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMER BATTERY PACK FAILED CHECK.  R & R BATTERY IAW AMM.
